Am in a sorry state. Have had RA for 2 and a half years. Am on 20mg mtx, sulphasazalene was added, which did not seem to help so I was put on Enbrel in February 2014. I felt fantastic, pain and fatigue went but I had site re-actions to the injections. They were bigger each week and I did check with the HAH nurse as to when did the site reactions become unacceptable and she said it was quite common but mine were eventually spreading from my belly button to my hip. I went to see my Rheumatologist sometime towards the end of March and we were both thrilled until he saw my stomach and wanted me off Enbrel there and then I begged him to let me try for 4 more weeks as heard it could eventually stop which he reluctantly agreed to but 2 weeks later I came down with bacterial skin infection, so had to stop Enbrel anyway. Arranged to start Humira but it took 5 weeks of antibiotics to get rid of the infection so had no meds which led to 2 flares one severe in my ankle which I landed up having to crawl for a day. I started Humira in June it wasn't the miraculous drug that Enbrel was but I came to realise it was working in regards to pain in my joints. I then came down with a head cold and my nose was disgusting crusty, yellow couldn't breath was very nasal. I also got a rash on my legs and a pin prick rash on the bottom of my legs and feet and my pointer finger went completely numb one day but only for five minutes. I went to my gp and it was an appaling appt she did not look at my nose nor the rash on my legs and she said the rash at bottom of my legs was a shaving rash!!!
So head onto September I still have the sinus problems, the rash on my upper legs I recognise as pityaris roscea as have had it before and still have pin prick rash on my ankles and feet. Another GP recognises that the pin prick rash is a form of vascuallitis but not serious, agrees that the other rash is roscea and acknowledges the sinus problems. So off I trot for my appt in October with my rheumatologist. He asks how I am and I say to be honest I am not sure. I feel the humira is working but I feel so ill I have felt like this since May. Constant infections, skin problems. My consultant says I now have damage as he can feel a lot of bone. I have to have a steroid shot next week in hand as it is clunking. He says I have osteo in the end of some of my fingers too. So last week i developed itchy painful spots on my other leg and then a few days later a cold sore on my lip and it is huge and this morning my back started hurting and itching and I asked my husband to look on my back and he said I have spots but also a dry patch like psorasis. So I got an appt with a nurse because my first thought was shingles but she said no it does not look like shingles more a dermy problem.
I went to work today and asked in office if I could have a few days off as I feel so dreadful I just want to rest and I landed up in tears which is very unlike me and they know it is unlike me I have a good sickness record believe it or not.
Could I be developing psoriasis arthritis or could it be the Humira? I am just wondering because of these dry scaly patches and this sudden onset on lumpyness on the distal joints of my hands.
From a not so brave soldier hence title help or hug Jeanette